Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Torleva side effects hair fall

Premium Questions

doctor1 MD

have started reading about the side effects recently, i am worried now, will it cause me any ...

doctor1 MD

in many sites(consumer posts) the side effects as 'decreased libido, impotence , reduction in the volume ... the side effects as decreased libido and erection problems(and also the above mentioned). ...

doctor1 MD

medicines ( Dr batra) for over 2 years which also included hair fall and alopecia medicines. during ... researching about hair fall control and re-growth little bit on internet, i mostly understood i need good diet ...

doctor1 MD

I am using finax tablet for premature hairfall. I want to know what Finax actually does to my body.Sometimes I get wet dreams in night when i take this tablet. Getting wet dreams is because of the drug(finax) being taken or it is because of...

doctor1 MD

Hi, I have taken finasteride for 3 years for treating hairloss which resulted in adverse sexual sideeffects such as lower libdo, erectyle dysfunction etc. i stopped taking finasteride 2.5 years ago but still the sideeffects are not gone. Recently...

Public Forum Discussions

doctor1 MD

lbs. I have been taking the diabetes meds for about 14 months now. Will any of these meds make my hair fall out? ...

doctor1 MD

A little over a week ago I noticed that my hair suddenly began thinning very noticeably. I ve always had thick hair and all of a sudden I could see my scalp! The only difference in my life was the week before I began taking Benadryl every night...

doctor1 MD

by the handfuls. Which of these meds is causing this side effect? ...

doctor1 MD

of hair fall. I am very much worried about it. I ve been searching the web about side effects of metformin and duphaston, and so far many have said that metformin causes hair fall. Should I stop taking metformin? Thanks ...

doctor1 MD

I am in my seventies. I am taking three kinds of blood pressure meds. Several months ago I started losing hair. Most of it is coming off the top center of my head as well as the forehead line. Can you help me? Is it the meds? My wife is the...

doctor1 MD

Hi, may I answer your health queries? Please t ype your query here...hii am 18 yrs old nd i ave sinus problem...for the last six months i ave been taking tablets ..i av e severe hairfall...most of my hair ave gone ..dnt no hw to get rid of it...

doctor1 MD

. And this month prescribed prohair tablet . Is this will take any side effect and how long i should continue ...

doctor1 MD

from last 4 months there length is same plz do let me know should i use tugain again m afraid of side effects... ...

doctor1 MD

I am suffering from severe hair fall from past 2 months. I want to know the side effects of Mintop 10. Is there any herbal medicine available in India which helps to stop hair fall as well as promotes ...

doctor1 MD

10 years. Could the lozenges actually be making my hair fall out? If so, will it grow back? ...

Mobile Questions and Answers

doctor1 MD

There is no proven way particularly in allopathy. Try homeopathy from a qualified Doctor

doctor1 MD

it is a energy giving food supliment. no information as side effect enhancing hair fall.